Viktor V. Savchuk
Viktor V. Savchuk
Bestätigte E-Mail-Adresse bei imath.kiev.ua
Titel
Zitiert von
Zitiert von
Jahr
Approximation of analytic functions by de la Vallée Poussin sums
VV Savchuk, MV Savchuk, SO Chaichenko
Mat. Stud 34 (2), 207-219, 2010
112010
Approximation of functions of several variables by linear methods in the space
VV Savchuk, AL Shidlich
arXiv preprint arXiv:1210.7996, 2012
102012
Approximation of holomorphic functions by Taylor-Abel-Poisson means
VV Savchuk
Ukrainian Mathematical Journal 59 (9), 1397-1407, 2007
82007
Best linear methods of approximation and optimal orthonormal systems of the Hardy space.
VV Savchuk
Ukrainian Mathematical Journal 60 (5), 2008
72008
Best approximation by holomorphic functions. Application to the best polynomial approximation of classes of holomorphic functions
VV Savchuk
Ukrainian Mathematical Journal 59 (8), 1163-1183, 2007
72007
Approximation of Cauchy-type integrals
VV Savchuk
Ukrainian Mathematical Journal 54 (5), 869-911, 2002
72002
Best approximations for the Cauchy kernel on the real axis
VM Savchuk, SO Chaichenko
Ukrainian Mathematical Journal 66 (11), 1731-1741, 2015
52015
Approximation of classes of convolutions by linear operators of special form
VP Zastavnyi, VV Savchuk
Mathematical Notes 90 (3-4), 333, 2011
52011
Best Linear Methods of Approximation of Functions of the Hardy Class H p
VV Savchuk
Ukrainian Mathematical Journal 55 (7), 1110-1118, 2003
52003
Approximation of some classes of holomorphic functions and properties of generating kernels
V Savchuk
Azerbaijan Journal of Mathematics 1 (2), 115-131, 2011
42011
Best linear methods for approximation of bounded harmonic functions
VV Savchuk
Nonlinear Oscillations 11 (2), 255-264, 2008
42008
Norms of Multipliers and Best Approximations of Holomorphic Functions of Many Variables
VV Savchuk, MV Savchuk
Ukrainian Mathematical Journal 54 (12), 2025-2037, 2002
42002
Approximation of 2π-periodic functions by Taylor—Abel—Poisson operators in the integral metric
J Prestin, VV Savchuk, AL Shidlich
Доповіді НАН України, 2017
32017
Direct and inverse approximation theorems of -periodic functions by Taylor--Abel--Poisson means
J Prestin, V Savchuk, A Shidlich
arXiv preprint arXiv:1609.09615, 2016
32016
Approximation of functions of Dirichlet class by Fejér means
VV Savchuk
Mathematical Notes 81 (5-6), 665-670, 2007
32007
Найкращi наближення голоморфними функцiями. Застосування до найкращих многочленних наближень класiв голоморфних функцiй
ВВ Савчук
Укр. мат. журн 59, 1047-1067, 2007
32007
Rate of convergence of the Taylor series for some classes of analytic functions
VV Savchuk
Ukrainian Mathematical Journal 50 (7), 1141-1144, 1998
31998
On the mean-value theorem for analytic functions
VV Savchuk
Ukrainian Mathematical Journal 49 (8), 1286-1291, 1997
31997
Exact constants in direct and inverse approximation theorems for functions of several variables in the spaces Sp
FG Abdullayev, P Özkartepe, VV Savchuk, AL Shidlich
Filomat 33 (5), 1471-1484, 2019
22019
Direct and Inverse Theorems on the Approximation of 2π-Periodic Functions by Taylor-Abel-Poisson Operators.
J Prestin, V Savchuk, A Shidlich
Ukrainian Mathematical Journal 69 (5), 2017
22017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20